# SDR DALA2025102407797

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 60,099 hours, 42,843 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ATO- DURING TAKEOFF ROLL THE CREW REPORTED A STAB OUT OF TRIM AURAL WARNING AND ABORTED TAKEOFF.   MAINTENANCE PERFORMED STABILIZER SYSTEM TESTS AND RETURNED TO SERVICE.(7843690)
